# SDR DALA1162079004

- Difficulty date: November 5, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 52,289 hours, 38,332 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE COFFEEMAKER SKILLET, IN THE FIRST CLASS GALLEY, MELTED TO THE HOT PLATE AND CAUSED A BURNT ODOR IN THE CABIN.  FLIGHT CREW HAD TO PULL AND SECURE THE CIRCUIT BREAKERS FOR THE COFFEEMAKER.  FLIGHT CONTINUED TO SCHEDULED DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.
